MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
It was reported that resistance was encountered as the coil was advanced into the microcatheter ans the coil broke during placement into the microcatheter.No further details were provided.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic inspection of the returned device found that the delivery wire and the proximal contact were kinked.The observed issues were likely caused by the handling of the device.The main coil was kinked and there was no evidence of fracturing or breaking.The device was advanced out of the introducer sheath with resistance.It is most probable that procedural factors encountered during the procedure limiting the performance of the device and contributed to the observed main coil kinked and coil introducer sheath friction.All dimension were within specification.Investigation of the returned device did not find any evidence of the coil breakage.Therefore, the reported issue of the coil broke was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5847886
Report Number3008881809-2016-00111
Device Sequence Number417376
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public(01)07613252600305(17)190630(10)19108564
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue NumberM0035442540
Device Lot Number19108564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2016
Supplement Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1